# SDR YENA200692

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 12,146 hours, 4,306 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730C01000
- Part serial: 03140
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,146 hours, 4,306 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENG 2 BLEED FAULT ON T/O, A/C CONTINUED FLIGHT.  IN CRUISE, ENG 1 BLEED FAULT AT FL 360, NO LOSS OF CABIN PRESSURE, INITIATED EMERGENCY DESCENT.  PER TSM TASK 36-11-54-05, FOUND NR 2 ENG FAN AIR VALVE AT FAULT, REMOVED AND REPLACED NR 2 ENG FAN AIR VALVE IAW AMM 36-11-54-04.  OPS CHECK & LEAK CHECKS NORMAL, NO FAULT NOTED.  ALSO REMOVED AND REPLACED ENG NR 1 FAN AIR VALVE, OPS CHECK OK.
